Also found in: Thesaurus, Medical, Encyclopedia, Wikipedia.
Anaphylaxis in which systemic vasodilation results in shock.
American Heritage® Dictionary of the English Language, Fifth Edition. Copyright © 2016 by Houghton Mifflin Harcourt Publishing Company. Published by Houghton Mifflin Harcourt Publishing Company. All rights reserved.
(Medicine) a severe, sometimes fatal, reaction to a substance to which a person has an extreme sensitivity, often involving respiratory difficulty and circulation failure
Collins English Dictionary – Complete and Unabridged, 12th Edition 2014 © HarperCollins Publishers 1991, 1994, 1998, 2000, 2003, 2006, 2007, 2009, 2011, 2014
Switch to new thesaurus
|Noun||1.||anaphylactic shock - a severe and rapid and sometimes fatal hypersensitivity reaction to a substance (especially a vaccine or penicillin or shellfish or insect venom) to which the organism has become sensitized by previous exposure|
anaphylaxis - hypersensitivity reaction to the ingestion or injection of a substance (a protein or drug) resulting from prior contact with a substance
Based on WordNet 3.0, Farlex clipart collection. © 2003-2012 Princeton University, Farlex Inc.